# SDR V2JA201209300001

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N107SL
- Make and model: Piagio P180
- Aircraft serial: 1073
- Aircraft time: 9,468 hours, 7,055 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAISED LANDING GEAR AFTER TAKEOFF. OBSERVED NORMAL GEAR RETRACTION WITH EXCEPTION OF RT MAIN GEAR IN TRANSIT LIGHT REMAINING ILLUMINATED.  CONDUCTED NORMAL CLIMB OUT PROCEDURES COMPLYING WITH DEPARTURE. COMPLETED AFTER TAKEOFF CHECKS NORMALLY.  ONCE ABOVE TERRAIN, CONTINUED TO DESTINATION,  OPERATIONALLY RESTRICTED TO 180 ITS OR LESS DUE TO GEAR INDICATING IN TRANSIT.  ADJUSTED RT AFT MLG DOOR IAW AMM 32-00-00, OP`S CHECKED GOOD.
